MAUDE Adverse Event Report: Alcon Research, LLC - Irvine Technology Center CENTURION Vision System (Active Sentry); Unit, phacofragmentation

Alcon Research, LLC - Irvine Technology Center CENTURION Vision System (Active Sentry); Unit, phacofragmentation
Catalog Number 8065753057
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare professional reported that during cataract surgery phacoemulsification power was lost during quad mode while using an ophthalmic system.The surgery was completed on the same day by using an alternative handpiece and there was no patient harm.This complaint is pertaining the one of two reports received from the initial reporter.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.

Brand Name
CENTURION Vision System (Active Sentry)
Common Device Name
Unit, phacofragmentation
Manufacturer (Section D)
Alcon Research, LLC - Irvine Technology Center
15800 alton parkway
irvine CA 92618
Manufacturer (Section G)
Alcon Research, LLC - Irvine Technology Center
15800 alton parkway
irvine CA 92618
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50615647
Report Number2028159-2026-01398
Device Sequence Number21475417
Product Code HQC
UDI-Device Identifier00380657530571
UDI-Public(01)00380657530571(17)330626(11)230629(10)15VLV1
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K161794
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065753057
Device Lot Number15VLV1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/04/2026
Date Device Manufactured06/29/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CENTURION Vision System, Accessory, Handpiece
Patient SexUnknown